# SDR AALA2020091439011

- Difficulty date: September 11, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 53,529 hours, 33,717 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED-BRAKES VERY STRONG PULSATING AFTER LANDING, EVEN WITH VERY LIGHT PEDAL PRESSURE, BOTH CAPTAIN & FIRST OFFICE SIDE AFFECTED, AND SLOW SPEED.  SIGNIFICANTLY LESS NOTICEABLE AFTER RETRACTING FLAPS AND SPOILERS.  ACCOMPLISHED TSM 32-42-00-810-912-A "BRAKE GRABBING OR AIRCRAFT PULSATING AT ALTERNATE/NORMAL BRAKING".  FOUND GREEN HYDRAULIC SYSTEM LOW.  SERVICED GREEN HYDRAULIC SYSTEM, PER AMM 12-12-00, LEAK CHECK OKAY. TAXI/RUN ACCOMPLISHED, OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
